# SDR P5CA2020010700004

- Difficulty date: January 4, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,763 hours, 21,279 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 6227998003
- Part serial: 2457
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FIRST OFFICER'S PRIMARY FLIGHT DISPLAY FAILED ON TAKEOFF ROLL AT 30 KNOTS.( F/O ADI REMOVED AND INSPECTED. FOUND DEBRIS ON EQUIP COOLING SCREEN, ADI REPLACED, REF AMM 34-22-03. )
